# SDR NI6R2016081500001

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N473NA
- Make and model: Bac 146200A
- Aircraft serial: E2045
- Aircraft time: 36,950 hours, 32,404 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 700122490420
- Part serial: TE1318
- Condition: Burned Out
- Location: Nr 1 Generator
- Stage of operation: FF
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECTRICAL TYPE SMOKE DETECTED BY FLIGHT CREW IN CABIN/COCKPIT AREA.  IFE DECLARED WITH AN UNEVENTFUL LANDING.  AIRCRAFT CLEARED RUNWAY, WAS SHUT DOWN, AND TOWED TO RAMP.  INVESTIGATION REVEALED THE NR 1 GENERATOR CONTROL UNIT TO HAVE SUSTAINED INTERNAL DAMAGE AND WAS INOPERATIVE.  R & R THE UNIT, SYSTEM OPS CHECKED GOOD.
